MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 TWO-HOLES; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 TWO-HOLES; HIP ACETABULAR CUP
Catalog Number 01.32.148DH
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was not possible to couple the poly liner to the cup.Attempting to insert the liner the cup dissociated from the acetabulum and a slight fracture was generated.Surgery finished with a cup of increased size and acetabular screws.No fracture fixation was needed.
 
Additional Manufacturer Narrative
Batch review performed on 20 december 2023: lot 2310020: 32 items manufactured and released on 27-sept-2023.Expiration date: 2028-09-12.No anomalies found related to the problem.To date, 17 items of the same lot have been sold without any similar reported (failure of coupling and bone fracture) event in the period of review.Additional implant involved, batch review performed on 20 december 2023: liner: impact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot 2312013: 100 items manufactured and released on 17-july-2023.Expiration date: 2028-07-01.No anomalies found related to the problem.To date, 44 items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø48 TWO-HOLES
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18452644
Report Number3005180920-2023-01056
Device Sequence Number12535711
Product Code LPH
UDI-Device Identifier07630030810732
UDI-Public07630030810732
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.148DH
Device Lot Number2310020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian